# SDR HDNA2023062710004

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N613PA
- Make and model: Bell 407
- Aircraft serial: 53627
- Aircraft time: 6,480 hours, 15,794 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Compressor
- Part number: S300BEC6
- Part serial: UNK
- Condition: Locked
- Location: Zone 200
- Part time: 2,000 hours, 2,000 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW WITNESSED AND SMELLED SMOKE WHEN THE AIRCRAFT WAS GETTING READY TO DEPART LOCATION.
